# SDR AALA990987

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AA
- Make and model: Boeing 757223
- Aircraft serial: 27057
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTING IN FIRST CLASS INOPERATIVE.  REPLACED EMERGENCY EXIT FLOOR PATH LIGHT STRIP IN FIRST CLASS.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
